# SDR DALA1308590195

- Difficulty date: April 5, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 71,927 hours, 10,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T521375
- Condition: Corroded
- Location: Bs 1095
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FOUND CORRODED,  EXCEEDS LIMITS AT BS 1095 AND LBL 88.5.  REPAIRED FROM STA 1032 TO 1104 IAW SRM 53-00-52, FIG 201, REPAIR 3, REV 91.02.
